# SDR MASA200700193

- Difficulty date: April 7, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 29,177 hours, 16,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2925 PHX.  FWD HALF OF THE EMERGENCY FLOOR LIGHTS INOP.  MX RECONNECTED THE LIGHT STRIPS AND OP CHECKS WERE GOOD.
